Communications in Mathematical Physics

, Volume 173, Issue 3, pp 647–673

On the global existence of Bohmian mechanics

  • K. Berndl
  • D. Dürr
  • S. Goldstein
  • G. Peruzzi
  • N. Zanghì
Article

DOI: 10.1007/BF02101660

Cite this article as:
Berndl, K., Dürr, D., Goldstein, S. et al. Commun.Math. Phys. (1995) 173: 647. doi:10.1007/BF02101660

Abstract

We show that the particle motion in Bohmian mechanics, given by the solution of an ordinary differential equation, exists globally: For a large class of potentials the singularities of the velocity field and infinity will not be reached in finite time for typical initial values. A substantial part of the analysis is based on the probabilistic significance of the quantum flux. We elucidate the connection between the conditions necessary for global existence and the self-adjointness of the Schrödinger Hamiltonian.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • K. Berndl
    • 1
  • D. Dürr
    • 1
  • S. Goldstein
    • 2
  • G. Peruzzi
    • 3
  • N. Zanghì
    • 4
  1. 1.Mathematisches Institut der Universität MünchenMünchenGermany
  2. 2.Department of MathematicsRutgers UniversityNew BrunswickUSA
  3. 3.Sezione INFN FirenzeFirenzeItaly
  4. 4.Dipartimento di FisicaUniversità di Genova, Sezione INFN GenovaGenovaItaly

Personalised recommendations